Volume 10, issue 1 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Modifying surfaces in 4–manifolds by twist spinning

Hee Jung Kim

Geometry & Topology 10 (2006) 27–56
Bibliography
1 S Finashin, Knotting of algebraic curves in P2, Topology 41 (2002) 47 MR1871240
2 R Fintushel, R J Stern, Surfaces in 4–manifolds : Addendum arXiv:math.GT/0511707
3 R Fintushel, R J Stern, Surfaces in 4–manifolds, Math. Res. Lett. 4 (1997) 907 MR1492129
4 R Fintushel, R J Stern, Knots, links, and 4–manifolds, Invent. Math. 134 (1998) 363 MR1650308
5 R H Fox, Free differential calculus III: Subgroups, Ann. of Math. (2) 64 (1956) 407 MR0095876
6 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
7 R E Gompf, A new construction of symplectic manifolds, Ann. of Math. (2) 142 (1995) 527 MR1356781
8 C M Gordon, Ribbon concordance of knots in the 3–sphere, Math. Ann. 257 (1981) 157 MR634459
9 R Kirby, Problems in low-dimensional topology, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 35 MR1470751
10 P Kronheimer, T Mrowka, Floer homology for Seiberg–Witten monopoles, in preparation
11 J Milnor, Whitehead torsion, Bull. Amer. Math. Soc. 72 (1966) 358 MR0196736
12 J Morgan, H Bass, The Smith conjecture, 112, Academic Press (1984) MR758459
13 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
14 C H Taubes, The Seiberg–Witten invariants and 4–manifolds with essential tori, Geom. Topol. 5 (2001) 441 MR1833751
15 V Turaev, Introduction to combinatorial torsions, , Birkhäuser Verlag (2001) MR1809561
16 S Vidussi, Seiberg–Witten invariants for manifolds diffeomorphic outside a circle, Proc. Amer. Math. Soc. 129 (2001) 2489 MR1823936
17 E C Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965) 471 MR0195085